Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Blood in urine. Irrigating the bladder and blood clots have come down. Diagnosed with prostrate cancer. Reason?

my father has been taking plavix for 6 months he is now in the hospital with blood in his urine. They are irrigating the bladder and blood clots have decreased but urine still has blood after 24 hours. He had been diagnosed with prostate cancer about a year ago and underwent radiation priBlood in urine. or to taking the plavix. What questions do I need to ask Dr and what reasons could be causing the blood in the urine can it be related to the plavix.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
Hi friend,
Welcome to Health Care Magic ..

I read your query and it seems that your father has been diagnosed with prostate cancer one year ago , and underwent radiation theraphy ..
You can ask your Doctor that your fathers prostate cancer is in which stage .
Blood in urine is not only due to plavix which is rare complication to manifest but advanced prostate cancer will have typical symptom of Blood in urine.
Therefore I suggest you to start treatment for your father by radiotheraphy or surgery in ealier as prostate cancer is treatable if found earlier.

Hope this information helps you.
Thanks & Take Care.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor